# SDR GLBA20061070

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 26,372 hours, 33,195 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02/18/08, FRAME CRACKED AT STR 9R CUTOUT. CRACK APPROX .500 IN LENGTH AT FS 177.35. MAINT REPAIRED FRAME CRACK AT STR RELIEF HOLE AT FS 177.35 AND STR 9R IAW SRM 51-70. REPAIR APPROX 5 INCH X 2.5 INCH 2024 T-3 .071. RII INSP C/W IAW TASKCARD 8.2.1.
